MathSciNet Relay Station
MathSciNet bibliographic data
MR2725330 (2011f:34083) 34D09 (34N05)
Zhang, Jimin; Fan, Meng; Zhu, Huaiping Necessary and sufficient criteria for the existence of exponential dichotomy on time scales. Comput. Math. Appl. 60 (2010), no. 8, 2387–2398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement